# SDR 06FDEA03964

- Difficulty date: November 12, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 11,059 hours, 6,031 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

FO NO AIRSPEED, RTO AT 50 KTS.  REMOVED DEBRIS FROM FO PITOT PROBE, BLEW NITROGEN THRU 2 LINES SECTIONS AFT OF PROBE.  NO DEBRIS NOTED.  USING HAND PUMP, WAS ABLE TO READ 260KTS AT INDICATOR PER MM 34-10-00-5, OK FOR SERVICE.
